+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

On the Structure of the Set of Solutions of One Class of Systems of Nonlinear Difference-Differential Equations of the Neutral Type



On the Structure of the Set of Solutions of One Class of Systems of Nonlinear Difference-Differential Equations of the Neutral Type



Journal of Mathematical Sciences 223(3): 305-310




Please choose payment method:






(PDF emailed within 0-6 h: $19.90)

Accession: 066883406

Download citation: RISBibTeXText

DOI: 10.1007/s10958-017-3357-9


Related references

On the Structure of the Set of Solutions for One Class of Systems of Nonlinear Differential-Functional Equations of Neutral Type. Nonlinear Oscillations 5(1): 53-59, 2002

Asymptotic properties of solutions of systems of nonlinear functional differential equations of neutral type. Nonlinear Oscillations 12(1): 19-26, 2009

Asymptotic Properties of Global Solutions of Systems of Functional Differential Equations of Neutral Type with Nonlinear Deviations of an Argument. Nonlinear Oscillations 5(4): 484-498, 2002

Periodic Solutions for a Class of Nonlinear Differential-Difference Equations. Communications in Theoretical Physics 49(5): 1155-1158, 2008

Periodic and asymptotically periodic solutions of systems of differential-difference equations of neutral type. Nonlinear Oscillations 14(1): 44-55, 2011

On approximation of systems of differential-difference equations of neutral type by systems of ordinary differential equations. Nonlinear Oscillations 10(3): 330-338, 2007

Asymptotic behavior of solutions of nonlinear higher-order neutral type difference equations. Journal of Difference Equations and Applications 12(5): 419-432, 2006

On the Structure of the Set of Continuous Solutions of Systems of Nonlinear Functional Difference Equations. Nonlinear Oscillations 7(1): 113-118, 2004

On the oscillatory properties of the solutions of a class of integro-differential equations of neutral type. International Journal of Mathematics and Mathematical Sciences 15(1): 119-128, 1992

Approximation of periodic solutions of linear differential-difference equations of neutral type by spline-collocation method. Nonlinear Oscillations 9(2): 143-151, 2006

Estimates for Solutions of One Class of Nonlinear Neutral Type Systems with Several Delays. Journal of Mathematical Sciences 213(6): 811-822, 2016

Multiple periodic solutions to a class of second-order nonlinear mixed-type functional differential equations. International Journal of Mathematics and Mathematical Sciences 2005(17): 2689-2702, 2005

Asymptotic Properties of Solutions to Systems of Neutral Type Differential Equations with Variable Delay. Journal of Mathematical Sciences 205(3): 455-463, 2015

Summabiiityof formal solutions of a class of nonlinear difference equations. Journal of Difference Equations and Applications 7(1): 105-126, 2001

On the structure of the set of continuously differentiable solutions of one boundary-value problem for a system of functional differential equations of neutral type. Nonlinear Oscillations 10(2): 278-291, 2007